# SDR AALA202505214269

- Difficulty date: May 15, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 48,116 hours, 5,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CEILING EMERGENCY LIGHT INOP BY SEAT 1J. **SUPPLEMENTAL REPORT FOR SDR AALA202505204269 **(CLOSED)** MAINTENANCE REPLACED EMERGENCY AREA LIGHT ASSEMBLY ABOVE 1J IAW AMM 33-51-05.
